Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 119, NWS La Crosse, WI

June 16, 2017Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 16, 2017, 5:44 PM CDT for Buffalo County, Trempealeau County, Wisconsin. It was in force for 46 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2017, 5:44 PM CDT (22:44 UTC)
Expired
Jun 16, 2017, 6:30 PM CDT
In force
46 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 41 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 5:47 PM CDTTSTM WND DMG4 Ne Fountain City, WILARGE TREE DOWN, ESTIMATED 12 INCH DIAMETER.
Jun 16, 5:47 PM CDTHAIL 14 Ne Fountain City, WI
Jun 16, 6:02 PM CDTHAIL 14 Ne Fountain City, WIHAIL ONGOING AT TIME OF REPORT.
Jun 16, 6:12 PM CDTHAIL 1Arcadia, WI
Jun 16, 6:12 PM CDTHAIL 1.755 W Arcadia, WI
Jun 16, 6:12 PM CDTHAIL 2.51 Nne Arcadia, WIWINDSHIELDS SMASHED ON SEVERAL VEHICLES.
Jun 16, 6:12 PM CDTHAIL 2.5Arcadia, WIWINDSHIELDS SMASHED ON SEVERAL VEHICLES.
Jun 16, 6:13 PM CDTHAIL 1.25Arcadia, WIHALF DOLLAR HAIL REPORTED IN ARCADIA AROUND 613 PM. RELAYED VIA WKBT.
Jun 16, 6:18 PM CDTHAIL 22 Nne Arcadia, WIRELAYED VIA WKBT.
Jun 16, 6:18 PM CDTHAIL 2.52 Nne Arcadia, WION HIGHWAY 93.
Jun 16, 6:24 PM CDTHAIL 2.54 S Independence, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2017-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2017-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
2409 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

588 
WUUS53 KARX 162244
SVRARX
WIC011-121-162330-
/O.NEW.KARX.SV.W.0119.170616T2244Z-170616T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
544 PM CDT FRI JUN 16 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southeastern Buffalo County in west central Wisconsin...
  Southern Trempealeau County in west central Wisconsin...

* Until 630 PM CDT

* At 543 PM CDT, a severe thunderstorm was located over Fountain
  City, or near Winona, moving east at 35 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* This severe thunderstorm will be near...
  Arcadia around 600 PM CDT. 
  Galesville around 605 PM CDT. 
  Blair around 625 PM CDT. 

Other locations impacted by this severe thunderstorm include Dodge,
Ettrick, Merrick State Park, Tamarack and Hegg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4438 9117 4425 9117 4425 9116 4408 9115
      4409 9117 4408 9118 4409 9120 4407 9121
      4405 9162 4407 9166 4410 9168 4410 9171
      4413 9173 4413 9175 4416 9180 4418 9184
TIME...MOT...LOC 2243Z 252DEG 32KT 4413 9166 

HAIL...1.00IN
WIND...<50MPH
 
$$

JSB
4 follow-up statements
230 
WWUS53 KARX 162254
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
554 PM CDT FRI JUN 16 2017

WIC011-121-162330-
/O.CON.KARX.SV.W.0119.000000T0000Z-170616T2330Z/
Buffalo WI-Trempealeau WI-
554 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN BUFFALO AND SOUTHERN TREMPEALEAU COUNTIES...

At 554 PM CDT, a severe thunderstorm was located near Fountain City,
or 7 miles north of Winona, moving northeast at 25 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

This severe storm will be near...
  Arcadia around 620 PM CDT. 
  Blair around 630 PM CDT. 

Other locations impacted by this severe thunderstorm include Dodge,
Ettrick, Merrick State Park, Tamarack and Hegg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4438 9117 4425 9117 4425 9116 4408 9115
      4409 9117 4408 9118 4409 9120 4407 9121
      4405 9162 4407 9166 4410 9168 4410 9171
      4413 9173 4413 9175 4416 9180 4418 9184
TIME...MOT...LOC 2254Z 241DEG 20KT 4416 9165 

HAIL...1.00IN
WIND...<50MPH
 
$$

JSB
614 
WWUS53 KARX 162257
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
557 PM CDT FRI JUN 16 2017

WIC011-121-162330-
/O.CON.KARX.SV.W.0119.000000T0000Z-170616T2330Z/
Buffalo WI-Trempealeau WI-
557 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN BUFFALO AND SOUTHERN TREMPEALEAU COUNTIES...

At 557 PM CDT, a severe thunderstorm was located near Fountain City,
or 8 miles southwest of Arcadia, moving east at 35 mph.

HAZARD...Golf ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

This severe storm will be near...
  Arcadia around 610 PM CDT. 
  Galesville around 615 PM CDT. 
  Blair around 630 PM CDT. 

Other locations impacted by this severe thunderstorm include Dodge,
Ettrick, Merrick State Park, Tamarack and Hegg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4438 9117 4425 9117 4425 9116 4408 9115
      4409 9117 4408 9118 4409 9120 4407 9121
      4405 9162 4407 9166 4410 9168 4410 9171
      4413 9173 4413 9175 4416 9180 4418 9184
TIME...MOT...LOC 2257Z 252DEG 32KT 4417 9161 

HAIL...1.75IN
WIND...<50MPH
 
$$

JSB
829 
WWUS53 KARX 162312
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
612 PM CDT FRI JUN 16 2017

WIC011-121-162330-
/O.CON.KARX.SV.W.0119.000000T0000Z-170616T2330Z/
Buffalo WI-Trempealeau WI-
612 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN BUFFALO AND SOUTHERN TREMPEALEAU COUNTIES...

At 611 PM CDT, a severe thunderstorm was located over Arcadia, moving
northeast at 30 mph.

HAZARD...Golf ball size hail. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

This severe storm will be near...
  Blair around 630 PM CDT. 

Other locations impacted by this severe thunderstorm include Dodge,
Ettrick, Merrick State Park, Tamarack and Hegg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4438 9117 4425 9117 4425 9116 4408 9115
      4409 9117 4408 9118 4409 9120 4407 9121
      4405 9162 4407 9166 4410 9168 4410 9171
      4413 9173 4413 9175 4416 9180 4418 9184
TIME...MOT...LOC 2311Z 242DEG 26KT 4425 9152 

HAIL...1.75IN
WIND...<50MPH
 
$$

JSB
550 
WWUS53 KARX 162332
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
632 PM CDT FRI JUN 16 2017

WIC011-121-162342-
/O.EXP.KARX.SV.W.0119.000000T0000Z-170616T2330Z/
Buffalo WI-Trempealeau WI-
632 PM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO AND
SOUTHERN TREMPEALEAU COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Minnesota...and west central Wisconsin.

LAT...LON 4438 9117 4425 9117 4425 9116 4408 9115
      4409 9117 4408 9118 4409 9120 4407 9121
      4405 9162 4407 9166 4410 9168 4410 9171
      4413 9173 4413 9175 4416 9180 4418 9184
TIME...MOT...LOC 2332Z 252DEG 32KT 4430 9129 

$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:36 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 16, 2:36 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
236 PM CDT Fri Jun 16 2017

.SHORT TERM...(This evening through Saturday)
Issued at 235 PM CDT Fri Jun 16 2017

At 2 PM, a short wave trough moving through northwest Wisconsin
was producing scattered showers and storms across central and
northern Wisconsin. This system will move east across northern
Wisconsin and be located in western Upper Michigan by this
evening. As this occurs, a dry line will settle south toward the
Interstate 90 corridor. Dew points will be in the mid and upper
50s north of the dry line and in the lower and mid 60s south of
it.

As temperatures climb into the lower to mid 80s this afternoon,
the 0-1 km mean layer CAPES will climb into the 1500 to 2500 J/kg
range south of the Interstate 94. This CAPE will be building ahead
of an approaching short wave trough (currently located over
western Minnesota). The CAM models are in good agreement
thunderstorms will develop across east-central and south-central
Minnesota between 16.19z and 16.21z. The latest RAP suggest that
there will be sufficient deep shear that they will quickly develop
into supercell thunderstorms and then as their cold pools
coalesce the 0-3 km shear would favor a line of storms to move
through east and southeast through the area. The main severe
weather threat with these storms will be large hail and wind
through 16.23z, and then evolve into primarily a wind threat which
would last through 17.03z. While there is a severe weather threat
across the entire area, the greatest chance looks to be along and
south of the Interstate 90 corridor where the instability will be
the greatest.

For Saturday afternoon and night, a stronger short wave and
surface cold front will be moving through the region. Like the
past couple of days, the best instability will be well south of
our forecast area. However, there will still be 1000 to
2500 J/kg 0-1 km mean layer CAPE from northeast Iowa into
southwest and central Wisconsin. There may be sufficient deep
shear for a few supercell storms to develop. Both the HRRR and ARW
suggest this possibility. Meanwhile the NMM would suggest that
these storms would develop across east-central Iowa, northern
Illinois, and southeast Wisconsin. If this does occur, the primary
severe weather threats would be large hail and damaging winds.
There was a slight shift southward in the latest SPC Day 2
Outlook and this seems realistic.

.LONG TERM...(Sunday through Friday)
Issued at 235 PM CDT Fri Jun 16 2017

In the wake of this system, a much cooler air mass will move into
the region. 850 mb temperatures will fall into the 7 to 9C range
by Sunday afternoon and remain there for much of Monday. As a
result, high temperatures will only range from the upper 60s to
mid 70s. With 950 to 800 mb lapse rates over 8 C/km and 0-1 km
mean layer CAPES up to 1000 J/kg, scattered diurnally driven
afternoon and evening showers and thunderstorms will be possible
across much of the Upper Mississippi River Valley.

On Wednesday and Wednesday night, another short wave trough will
move through the region. While the GFS and ECMWF are still
differing on the amount of instability ahead of this system,
there looks to be sufficient shear for the potential of supercell
development. This system will have to watched over the next
several days.

From Thursday into Friday, the models hint at additional short
wave troughs moving along the US/Canadian border, but there has
been little consistency in the timing of these system. Due to
this, there is a broad brush of showers and thunderstorms chances
during this time period.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 650 AM CDT Fri Jun 16 2017

Generally VFR conditions are expected during this period.
Scattered showers/storms may form this afternoon/evening along a
weak frontal boundary. Although placement is somewhat uncertain,
did include a mention of VCTS at KLSE and VCSH at KRST late this
afternoon, although as confidence in location/coverage of
convection increases, adjustments will be needed. MVFR/IFR
conditions could briefly accompany any storms. Mainly
south/southwest winds are expected today into tonight, pending
exact placement of the weak surface boundary and erratic winds
around any storms. It is possible daytime winds could be a bit
gustier, depending on the depth of diurnal mixing through the
day. Fog could not be ruled out early Saturday, but confidence in
cloud/precip trends limits confidence in any fog at this time.

&&

.CLIMATE...
Issued at 235 PM CDT Fri Jun 16 2017

The first half of June was the warmest at both La Crosse WI and
Rochester MN.

Through the first half of June, the average temperature at
La Crosse Regional Airport was 75.3 degrees. This was 8.3 degrees
warmer than the 1981-2010 average and the warmest first half of
the June. The previous record was 73.3 degrees in 2005. Records
date back to 1873.

Meanwhile during this same time period, the average temperature
at Rochester International Airport was 72.5 degrees. This was 7.1
degrees warmer than the 1981-2010 average and the warmest first
half of the June. The previous record was 71.1 degrees in 1956.
Records date back to 1886.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Boyne
LONG TERM...Boyne
AVIATION...JM
CLIMATE...Boyne
Hazardous weather outlook, Jun 16, 12:20 PM CDT, 5 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1220 PM CDT Fri Jun 16 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-171730-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
1220 PM CDT Fri Jun 16 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and southwest into central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are looking more likely across the entire area in
the 4-10 pm window. Severe storms are likely as well, especially
near and south of Interstate 90. An area of thunderstorms is
expected to develop in the late afternoon, near or east of
Interstate 35, and shift east through 10 pm. Isolated storms may
also form east of that area.

Large hail and damaging winds are the main threats. Southwestern
Wisconsin and northeast Iowa seem to have a higher chance of more
widespread damaging winds. Locally heavy rain could also cause
some temporary minor flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorm chances continue Saturday, with the greatest chance
over northeast Iowa into southwest Wisconsin. While a few
stronger storms can't be ruled out, the greater risk for severe
storms will be found south of the local area.

Additional small chances for thunderstorms will continue Sunday
through Tuesday, and then again next Thursday. At this time, the
main threat from any storms appears to be lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is looking more probable in the 4-10 pm window,
especially near and south of interstate 90.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

baumgardt

In the hours before

Local storm report, Jun 16, 4:59 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
459 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             2 E ROCHESTER           44.01N 92.43W
06/16/2017  E1.75 INCH       OLMSTED            MN   PUBLIC

            GOLF BALL SIZED HAIL REPORTED ON THE
            SOUTHEAST SIDE OF ROCHESTER. RELAYED VIA
            KAAL.

&&
Local storm report, Jun 16, 5:08 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
508 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             1 NW CHESTER            44.02N 92.35W
06/16/2017  E1.50 INCH       OLMSTED            MN   PUBLIC

&&
Local storm report, Jun 16, 5:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
516 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             2 WSW FILLMORE          43.74N 92.31W
06/16/2017  E1.50 INCH       FILLMORE           MN   COCORAHS

&&
Local storm report, Jun 16, 5:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
517 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             5 WSW CUMMINGSVILLE     43.84N 92.35W
06/16/2017  M1.75 INCH       FILLMORE           MN   AMATEUR RADIO

&&
Local storm report, Jun 16, 5:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
522 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             5 WSW CUMMINGSVILLE     43.84N 92.35W
06/16/2017  E1.50 INCH       FILLMORE           MN   PUBLIC

&&
Local storm report, Jun 16, 5:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
524 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             3 E ROCHESTER           44.02N 92.42W
06/16/2017  E1.50 INCH       OLMSTED            MN   PUBLIC

            HAIL BETWEEN QUARTER AND GOLF BALL SIZE
            REPORTED.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:37 PM CDTSpecial Weather StatementARXCrawford23 min
Jun 15, 10:04 PM CDTSpecial Weather StatementARXGrant41 min
Jun 16, 5:50 PM CDTSevere Thunderstorm WarningARXBuffalo40 min
Jun 16, 6:07 PM CDTSevere Thunderstorm WarningARXLa Crosse, Trempealeau28 min
Jun 16, 6:16 PM CDTSevere Thunderstorm WarningARXTrempealeau44 min
Jun 16, 6:28 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau47 min
Jun 16, 6:32 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau43 min
Jun 16, 6:54 PM CDTSevere Thunderstorm WarningARXLa Crosse, Monroe, Vernon51 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.